# SDR CA991209033

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 11442621
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) S/O OXYGEN MASK LEAKING AROUND BASE OF MASK WHEN ON EMERGENCY.
